Identifying an unknown source term in a time-space fractional parabolic equation

Nguyen Van Thang, Nguyen Van Duc, Luong Duy Nhat Minh, Nguyen Trung Thành

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

An inverse problem of identifying an unknown space-dependent source term in a time-space fractional parabolic equation is considered in this paper. Under reasonable boundedness assumptions about the source function, a Hölder-type stability estimate of optimal order is proved. To regularize the inverse source problem, a mollification regularization method is applied. Error estimates of the regularized solution are proved for both a priori and a posteriori rules for choosing the mollification parameter. A direct numerical method for solving the regularized problem is proposed and numerical examples are presented to illustrate its effectiveness.

Original languageEnglish (US)
Pages (from-to)313-332
Number of pages20
JournalApplied Numerical Mathematics
Volume166
DOIs
StatePublished - Aug 2021

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Identifying an unknown source term in a time-space fractional parabolic equation'. Together they form a unique fingerprint.

Cite this